MathSciNet Relay Station
MathSciNet bibliographic data
MR2199306 28C20 (46G12)
Yoo, Il; Song, Teuk Seob; Kim, Byoung Soo A change of scale formula for Wiener integrals of unbounded functions. II. Commun. Korean Math. Soc. 21 (2006), no. 1, 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement